# SDR AALA201712049010

- Difficulty date: December 1, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 49,094 hours, 28,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 32146210
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FOUND FAULT ON EMERGENCY POWER SUPPLY UNIT. REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY AT MID CABIN PER AMM 33-51-38.
